You are here

Robert Marcum, Dominions of the Gadiantons
TitleRobert Marcum, Dominions of the Gadiantons
Publication TypeJournal Article
Year of Publication1992
AuthorsNelson, Steven G.
JournalReview of Books on the Book of Mormon
Volume4
Issue1
Pagination154
Type of ArticleReview
KeywordsFiction; Gadianton; Gadianton Robbers
Abstract

Review of Dominions of the Gadiantons (1991), by Robert Marcum.

URLhttps://scholarsarchive.byu.edu/msr/vol4/iss1/56

Book

Chapters

Display ad for ScripturePlus app by Book of Mormon Central

DONATE